Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lymph Node
Jan 16, 2009

I am taking an HIV PEP regimen after a possible exposure to HIV. I am on Combivir and Nevirapine. After starting the medication I was sick to my stomach, but only at first. Now I am feeling better though I have been tired a lot. Today I noticed a swollen lymph node on my neck. Could these things have anything to do with the medicine I am taking? Thanks.

Response from Dr. Henry

An isolated swollen lymph node in the neck would very rarely be due to any reaction to Combivir + Nevirapine and is a fairly common finding in the general population. KH



Previous
How do you control burping and Farting
Next
getting ready to start meds for the first time..

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement